Construction of Carleman formulas by using mixed problems with parameter-dependent boundary conditions

Описание

Тип публикации: статья из журнала

Год издания: 2017

Идентификатор DOI: 10.1134/S0037446617040140

Ключевые слова: Cauchy-Riemann operator, Cauchy problem, Zaremba problem, small parameter, Laplace equation

Аннотация: Let D be an open connected subset of the complex plane C with sufficiently smooth boundary a,D. Perturbing the Cauchy problem for the Cauchy-Riemann system a,I"u = f in D with boundary data on a closed subset S aS, a,D, we obtain a family of mixed problem

Ссылки на полный текст

Издание

Журнал: SIBERIAN MATHEMATICAL JOURNAL

Выпуск журнала: Vol. 58, Is. 4

Номера страниц: 676-686

ISSN журнала: 00374466

Место издания: NEW YORK

Издатель: MAIK NAUKA/INTERPERIODICA/SPRINGER

Авторы

Вхождение в базы данных